Closed forms on symplectic fibre bundles.

A. Weinstein; R. Lashof; M.J. Gotay

Commentarii mathematici Helvetici (1983)

  • Volume: 58, page 617-621
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Weinstein, A., Lashof, R., and Gotay, M.J.. "Closed forms on symplectic fibre bundles.." Commentarii mathematici Helvetici 58 (1983): 617-621. <>.

author = {Weinstein, A., Lashof, R., Gotay, M.J.},
journal = {Commentarii mathematici Helvetici},
keywords = {symplectic structure; principal connections; geometric quantization},
pages = {617-621},
title = {Closed forms on symplectic fibre bundles.},
url = {},
volume = {58},
year = {1983},

AU - Weinstein, A.
AU - Lashof, R.
AU - Gotay, M.J.
TI - Closed forms on symplectic fibre bundles.
JO - Commentarii mathematici Helvetici
PY - 1983
VL - 58
SP - 617
EP - 621
KW - symplectic structure; principal connections; geometric quantization
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.